MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ INTRODUCER KIT ¿ 30 CM; INTRODUCER, CATHETER

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ INTRODUCER KIT ¿ 30 CM; INTRODUCER, CATHETER
Model Number LSN25301
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Low Blood Pressure/ Hypotension (1914); Cardiac Perforation (2513)
Date of Event 12/05/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that during the implant of a right ventricle leadless pacemaker (rvlp) that the physician was unable to cross the tricuspid valve due to tortuous anatomy.The physician elected to attempt implant through the right internal jugular vein.The device was advanced in the right ventricle and positioned in the area of the right ventricle septum, mapping was performed and the rvlp was not capturing at 5v.The rvlp was repositioned to a different area, and around this time they could not measure the patient's blood pressure.The rvlp, catheter, and introducer were removed and cpr was commenced but the patient could not be revived.The physician suspects cardiac perforation.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
AVEIR¿ INTRODUCER KIT ¿ 30 CM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23863953
Report Number2017865-2025-1007796
Device Sequence Number9974224
Product Code DYB
UDI-Device Identifier05415067034823
UDI-Public(01)05415067034823(10)10254349(17)270228
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K211989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLSN25301
Device Lot Number10254349
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age84 YR
Patient SexFemale